Alert archive / Texas / Red Flag Warnings in 2016

Red Flag Warning 26, NWS Midland/Odessa, TX

April 25, 20168 counties in Texas

NWS Midland/Odessa, TX issued this red flag warning at Apr 25, 2016, 2:16 PM CDT for 8 counties in Texas. It took effect at Apr 26, 2016, 12:00 PM CDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 25, 2016, 2:16 PM CDT (19:16 UTC)
In effect from
Apr 26, 2016, 12:00 PM CDT
Expired
Apr 26, 2016, 10:00 PM CDT
In force
10 hr
Issued by
NWS Midland/Odessa, TX

Counties Andrews County, TX, Crane County, TX, Ector County, TX, Gaines County, TX, Loving County, TX, Pecos County, TX, Ward County, TX, Winkler County, TX

The radar

The Midland/Odessa radar (KMAF), 64 km from the middle of the area, began a volume at 19:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 7.3 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2016-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2016-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 107 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2624 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
107 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

290 
WWUS84 KMAF 251916
RFWMAF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
216 PM CDT MON APR 25 2016

...RED FLAG WARNING CONTINUES THROUGH 9 PM CDT /8 PM MDT/ THIS
EVENING FOR RELATIVE HUMIDITY OF 15 PERCENT OR LESS...20 FOOT
WINDS OF 20 MPH OR MORE...AND HIGH TO VERY HIGH FIRE DANGER FOR
SOUTHEAST NEW MEXICO...THE GUADALUPE MOUNTAINS...AND VAN HORN AND
THE HIGHWAY 54 CORRIDOR...

...RED FLAG WARNING IN EFFECT TUESDAY AFTERNOON AND EVENING FOR
RELATIVE HUMIDITY OF 15 PERCENT OR LESS...20 FOOT WINDS OF 20 MPH
OR MORE...AND HIGH TO VERY HIGH FIRE DANGER FOR SOUTHEAST NEW
MEXICO AND THE GUADALUPE MOUNTAINS SOUTH TO THE BIG BEND...

.DRY AND WINDY CONDITIONS WILL COMBINE WITH ABOVE NORMAL
TEMPERATURES THIS AFTERNOON AND TUESDAY RESULTING IN CRITICAL
FIRE WEATHER CONDITIONS. GRASSES ARE STILL MOSTLY CURED AND THE
FIRE DANGER WILL BE HIGH TO VERY HIGH. 

NMZ114-115-TXZ057-258-261015-
/O.UPG.KMAF.FW.A.0022.160426T1800Z-160427T0200Z/
/O.NEW.KMAF.FW.W.0026.160426T1700Z-160427T0300Z/
/O.CON.KMAF.FW.W.0025.000000T0000Z-160426T0200Z/
GUADALUPE MOUNTAINS-SOUTHEAST PLAINS-
VAN HORN AND HIGHWAY 54 CORRIDOR-
216 PM CDT MON APR 25 2016 /116 PM MDT MON APR 25 2016/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/
THIS EVENING... 

...RED FLAG WARNING IN EFFECT FROM NOON CDT /11 AM MDT/ TO 10 PM
CDT /9 PM MDT/ TUESDAY...

* WIND...SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 45 MPH.
  TUESDAY...WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 55 MPH IN
  THE PLAINS. WEST WINDS 35 TO 55 MPH WITH GUSTS TO 70 MPH IN THE
  GUADALUPE MOUNTAINS.

* HUMIDITY...7 TO 15 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

TXZ058-261015-
/O.UPG.KMAF.FW.A.0022.160426T1800Z-160427T0200Z/
/O.NEW.KMAF.FW.W.0026.160426T1700Z-160427T0300Z/
REEVES COUNTY AND UPPER TRANS PECOS-
216 PM CDT MON APR 25 2016

...RED FLAG WARNING IN EFFECT FROM NOON TO 10 PM CDT TUESDAY...

* WIND...WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 55 MPH.

* HUMIDITY...8 TO 15 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

TXZ059-074-079>081-261015-
/O.NEW.KMAF.FW.W.0026.160426T1700Z-160427T0300Z/
LOVING-DAVIS/APACHE MOUNTAINS AREA-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-
216 PM CDT MON APR 25 2016

...RED FLAG WARNING IN EFFECT FROM NOON TO 10 PM CDT TUESDAY...

* WIND...WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 55 MPH.
  HIGHER WINDS IN THE DAVIS MOUNTAINS.

* HUMIDITY...AROUND 10 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
4 follow-up statements
189 
WWUS84 KMAF 260244
RFWMAF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
944 PM CDT MON APR 25 2016

...RED FLAG WARNING IN EFFECT TUESDAY AFTERNOON AND EVENING FOR
RELATIVE HUMIDITY OF 15 PERCENT OR LESS...20 FOOT WINDS OF 20 MPH
OR MORE...AND HIGH TO VERY HIGH FIRE DANGER FOR THE GUADALUPE
MOUNTAINS...SOUTHEAST NEW MEXICO PLAINS...REEVES COUNTY AND THE
UPPER TRANS PECOS...LOVING COUNTY...VAN HORN AND THE HIGHWAY 54
CORRIDOR...THE DAVIS AND APACHE MOUNTAINS...THE MARFA
PLATEAU...AND THE BIG BEND AREA...

.DRY AND VERY WINDY CONDITIONS WILL COMBINE WITH WARM TEMPERATURES
TUESDAY TO RESULT IN CRITICAL FIRE WEATHER CONDITIONS FROM THE
GUADALUPE MOUNTAINS AND SOUTHEAST NEW MEXICO SOUTH TO THE BIG BEND
AREA. GRASSES ARE STILL MOSTLY CURED AND THE FIRE DANGER WILL BE
HIGH TO VERY HIGH ACROSS THIS AREA.

NMZ114-115-TXZ057>059-074-079>081-258-261045-
/O.CON.KMAF.FW.W.0026.160426T1700Z-160427T0300Z/
GUADALUPE MOUNTAINS-SOUTHEAST PLAINS-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-
DAVIS/APACHE MOUNTAINS AREA-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-
944 PM CDT MON APR 25 2016 /844 PM MDT MON APR 25 2016/

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON CDT /11 AM MDT/
TO 10 PM CDT /9 PM MDT/ TUESDAY...

* WIND...WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 55 MPH IN
  THE PLAINS. WEST WINDS 35 TO 55 MPH WITH GUSTS TO 70 MPH IN THE
  GUADALUPE MOUNTAINS. WEST WINDS 35 TO 45 MPH WITH GUSTS TO 60
  MPH IN THE DAVIS AND APACHE MOUNTAINS ABOVE 6000 FEET.

* HUMIDITY...AROUND 10 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
841 
WWUS84 KMAF 260246
RFWMAF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
946 PM CDT MON APR 25 2016

...RED FLAG WARNING IN EFFECT TUESDAY AFTERNOON AND EVENING FOR
RELATIVE HUMIDITY OF 15 PERCENT OR LESS...20 FOOT WINDS OF 20 MPH
OR MORE...AND HIGH TO VERY HIGH FIRE DANGER FOR THE GUADALUPE
MOUNTAINS...SOUTHEAST NEW MEXICO PLAINS...REEVES COUNTY AND THE
UPPER TRANS PECOS...LOVING COUNTY...VAN HORN AND THE HIGHWAY
54 CORRIDOR...THE DAVIS AND APACHE MOUNTAINS...THE MARFA
PLATEAU...THE PRESIDIO VALLEY...AND THE BIG BEND AREA...

.DRY AND VERY WINDY CONDITIONS WILL COMBINE WITH WARM
TEMPERATURES TUESDAY TO RESULT IN CRITICAL FIRE WEATHER
CONDITIONS FROM THE GUADALUPE MOUNTAINS AND SOUTHEAST NEW MEXICO
SOUTH TO THE BIG BEND AREA. GRASSES ARE STILL MOSTLY CURED AND
THE FIRE DANGER WILL BE HIGH TO VERY HIGH ACROSS THIS AREA.

NMZ114-115-TXZ057>059-074-079>081-258-261215-
/O.CON.KMAF.FW.W.0026.160426T1700Z-160427T0300Z/
GUADALUPE MOUNTAINS-SOUTHEAST PLAINS-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-
DAVIS/APACHE MOUNTAINS AREA-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-
946 PM CDT MON APR 25 2016 /846 PM MDT MON APR 25 2016/

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON CDT /11 AM MDT/
TO 10 PM CDT /9 PM MDT/ TUESDAY...

* WIND...WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 55 MPH IN 
  THE PLAINS. WEST WINDS 35 TO 55 MPH WITH GUSTS TO 70 MPH IN 
  THE GUADALUPE MOUNTAINS. WEST WINDS 35 TO 45 MPH WITH GUSTS TO 
  60 MPH IN THE DAVIS AND APACHE MOUNTAINS ABOVE 6000 FEET. 

* HUMIDITY...AROUND 10 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
797 
WWUS84 KMAF 260857
RFWMAF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
357 AM CDT TUE APR 26 2016

...RED FLAG WARNING IN EFFECT THIS AFTERNOON AND EVENING FOR
RELATIVE HUMIDITY OF 15 PERCENT OR LESS...20 FOOT WINDS OF 20 MPH
OR MORE...AND HIGH TO VERY HIGH FIRE DANGER FOR THE GUADALUPE
AND DAVIS MOUNTAINS...SOUTHEAST NEW MEXICO PLAINS...TRANS
PECOS...VAN HORN AND THE HIGHWAY 54 CORRIDOR...MARFA PLATEAU...
PRESIDIO VALLEY...BIG BEND AND WESTERN PERMIAN BASIN...

.DRY AND VERY WINDY CONDITIONS WILL COMBINE WITH WARM TEMPERATURES
TODAY TO RESULT IN CRITICAL FIRE WEATHER CONDITIONS FROM THE
GUADALUPE MOUNTAINS AND SOUTHEAST NEW MEXICO SOUTH AND EAST TO
THE TRANS PECOS...BIG BEND AND WESTERN PERMIAN BASIN. GRASSES ARE
STILL MOSTLY CURED AND THE FIRE DANGER WILL BE HIGH TO VERY HIGH
ACROSS THESE AREAS.

TXZ045-050-060-061-067-068-075-261700-
/O.EXA.KMAF.FW.W.0026.160426T1700Z-160427T0300Z/
GAINES-ANDREWS-WINKLER-ECTOR-WARD-CRANE-PECOS-
357 AM CDT TUE APR 26 2016

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 10 PM CDT THIS
EVENING...

* WIND...WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH.
 
* HUMIDITY...AROUND 10 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

NMZ114-115-TXZ057>059-074-079>081-258-261700-
/O.CON.KMAF.FW.W.0026.160426T1700Z-160427T0300Z/
GUADALUPE MOUNTAINS-SOUTHEAST PLAINS-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-
DAVIS/APACHE MOUNTAINS AREA-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-
357 AM CDT TUE APR 26 2016 /257 AM MDT TUE APR 26 2016/

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON CDT /11 AM MDT/
TODAY TO 10 PM CDT /9 PM MDT/ THIS EVENING...

* WIND...WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH IN
  THE PLAINS. WEST WINDS 35 TO 55 MPH WITH GUSTS TO 75 MPH IN THE
  GUADALUPE MOUNTAINS. WEST WINDS 35 TO 45 MPH WITH GUSTS TO 65
  MPH IN THE DAVIS MOUNTAINS ABOVE 6000 FEET.

* HUMIDITY...AROUND 10 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
962 
WWUS84 KMAF 261914
RFWMAF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
214 PM CDT TUE APR 26 2016

...RED FLAG WARNING IN EFFECT THIS AFTERNOON AND EVENING FOR
RELATIVE HUMIDITY OF 15 PERCENT OR LESS...20 FOOT WINDS OF 20 MPH
OR MORE...AND HIGH TO VERY HIGH FIRE DANGER FOR THE GUADALUPE AND
DAVIS MOUNTAINS...SOUTHEAST NEW MEXICO PLAINS...TRANS PECOS...VAN
HORN AND THE HIGHWAY 54 CORRIDOR...MARFA PLATEAU... PRESIDIO
VALLEY...BIG BEND AND WESTERN PERMIAN BASIN...

...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON AND EVENING
FOR RELATIVE HUMIDITY OF 15 PERCENT OR LESS...20 FOOT WINDS OF 20
MPH OR MORE...AND HIGH TO VERY HIGH FIRE DANGER FOR THE GUADALUPE
MOUNTAINS...

.DRY AND VERY WINDY CONDITIONS CONTINUE TO RESULT IN CRITICAL
FIRE WEATHER CONDITIONS FROM THE GUADALUPE MOUNTAINS AND SOUTHEAST
NEW MEXICO SOUTH AND EAST TO THE TRANS PECOS...BIG BEND AND
WESTERN PERMIAN BASIN. GRASSES ARE STILL MOSTLY CURED AND THE FIRE
DANGER WILL BE HIGH TO VERY HIGH ACROSS THESE AREAS. WEDNESDAY
WINDS WILL BE LIGHTER MOST AREAS EXCEPT IN THE GUADALUPE MOUNTAINS
WHERE CRITICAL FIRE WEATHER CONDITIONS WILL AGAIN BE POSSIBLE.

NMZ114-TXZ258-270400-
/O.NEW.KMAF.FW.A.0023.160427T1700Z-160428T0300Z/
/O.CON.KMAF.FW.W.0026.000000T0000Z-160427T0300Z/
GUADALUPE MOUNTAINS-
214 PM CDT TUE APR 26 2016 /114 PM MDT TUE APR 26 2016/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/
THIS EVENING... 
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING. 

* WIND...WEST WINDS 35 TO 55 MPH WITH GUSTS TO 70 MPH TODAY. WEST
  WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH WEDNESDAY.

* HUMIDITY...AROUND 10 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

NMZ115-TXZ045-050-057>061-067-068-074-075-079>081-270300-
/O.CON.KMAF.FW.W.0026.000000T0000Z-160427T0300Z/
SOUTHEAST PLAINS-GAINES-ANDREWS-VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-WARD-
CRANE-DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-
MARFA PLATEAU-BIG BEND AREA-
214 PM CDT TUE APR 26 2016 /114 PM MDT TUE APR 26 2016/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/
THIS EVENING...

* WIND...WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH IN
  THE PLAINS. WEST WINDS 35 TO 45 MPH WITH GUSTS TO 60 MPH IN THE
  DAVIS MOUNTAINS ABOVE 6000 FEET.

* HUMIDITY...AROUND 10 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Apr 25, 11:41 AM CDT, 2 hours 35 minutes earlier.

Area forecast discussion, Apr 25, 11:41 AM CDT, 2 hours 35 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
1141 AM CDT MON APR 25 2016

.AVIATION...
18Z TAF issuance
VFR conditions prevailing with gusty westerly winds through the
period.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring                     61  84  54  84 /   0   0  10   0
Carlsbad                       56  76  51  82 /   0   0  10  10
Dryden                         64  92  61  90 /   0   0  10  10
Fort Stockton                  59  88  54  85 /   0   0  10   0
Guadalupe Pass                 53  70  47  75 /   0   0  10  10
Hobbs                          55  76  48  79 /   0   0  10   0
Marfa                          45  79  39  76 /   0   0  10  10
Midland Intl Airport           63  83  53  83 /   0   0  10   0
Odessa                         62  81  56  83 /   0   0  10   0
Wink                           56  84  49  85 /   0   0  10   0

&&

.MAF Watches/Warnings/Advisories...
NM...High Wind Warning from midnight tonight to midnight MDT Tuesday
     night for Guadalupe Mountains of Eddy County.

     Red Flag Warning until 8 PM MDT this evening for Guadalupe
     Mountains-Southeast Plains.

     Fire Weather Watch from Tuesday afternoon through Tuesday
     evening for Guadalupe Mountains-Southeast Plains.

     Wind Advisory from 6 AM Tuesday to midnight MDT Tuesday night
     for Eddy County Plains.

TX...High Wind Warning from 1 AM CDT /midnight MDT/ Tuesday to 1 AM
     CDT /midnight MDT/ Wednesday for Guadalupe Mountains.

     Red Flag Warning until 9 PM CDT /8 PM MDT/ this evening for
     Guadalupe Mountains-Van Horn and Highway 54 Corridor.

     Fire Weather Watch from Tuesday afternoon through Tuesday
     evening for Guadalupe Mountains-Reeves County and Upper
     Trans Pecos-Van Horn and Highway 54 Corridor.

     Wind Advisory from 7 AM CDT /6 AM MDT/ Tuesday to 1 AM CDT
     /midnight MDT/ Wednesday for Reeves County and Upper Trans
     Pecos-Van Horn and Highway 54 Corridor.

&&

29
Hazardous weather outlook, Apr 25, 1:53 PM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
153 PM CDT MON APR 25 2016

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-261900-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
153 PM CDT MON APR 25 2016 /1253 PM MDT MON APR 25 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WESTERN TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE TODAY ACROSS
SOUTHEAST NEW MEXICO...THE GUADALUPE MOUNTAINS...AND VAN HORN AND
THE HIGHWAY 54 CORRIDOR. A RED FLAG WARNING IS IN EFFECT FOR THIS
AREA.

HIGH WINDS ARE LIKELY ACROSS THE GUADALUPE MOUNTAINS BEGINNING
EARLY TUESDAY MORNING SO A HIGH WIND WARNING HAS BEEN ISSUED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HIGH WINDS ARE EXPECTED IN THE GUADALUPE MOUNTAINS TUESDAY INTO
TUESDAY NIGHT SO A HIGH WIND WARNING HAS BEEN ISSUED FOR THIS
TIME FRAME. HIGH WINDS ARE ALSO POSSIBLE IN THE DAVIS MOUNTAINS
AND A HIGH WIND WATCH HAS BEEN ISSUED.

STRONG WINDS ARE EXPECTED TO SPREAD OUT INTO THE SURROUNDING
PLAINS BEGINNING TUESDAY MORNING SO A WIND ADVISORY HAS BEEN
ISSUED FOR TUESDAY FOR THE EDDY COUNTY PLAINS...VAN HORN AND
HIGHWAY 54 CORRIDOR...REEVES COUNTY...AND THE UPPER TRANS PECOS.

CRITICAL FIRE WEATHER IS AGAIN EXPECTED ON TUESDAY SO A RED FLAG
WARNING HAS BEEN ISSUED TUESDAY AFTERNOON FOR THE SOUTHEAST NEW
MEXICO PLAINS AND GUADALUPE MOUNTAINS SOUTH TO THE BIG BEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 4:34 AM CDTFire Weather WatchMAF10 hr
Apr 25, 4:51 AM CDTHigh Wind WarningMAF42 hr
Apr 25, 4:51 AM CDTWind AdvisoryMAFAndrews, Dawson, Ector, Gaines, Loving, Martin and 3 more39 hr
Apr 25, 2:02 PM CDTHigh Wind WatchMAF14 hr

Nearby

Red Flag Warnings in Texas, 2016Red Flag Warnings in New Mexico, 2016Every red flag warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.